Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions

Adian SI, Lysionok IG, Mennicke J (1997)
International Journal of Algebra and Computation 7(1): 1-24.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Adian, SI; Lysionok, IG; Mennicke, JensUniBi
Erscheinungsjahr
1997
Zeitschriftentitel
International Journal of Algebra and Computation
Band
7
Ausgabe
1
Seite(n)
1-24
ISSN
0218-1967
Page URI
https://pub.uni-bielefeld.de/record/1637441

Zitieren

Adian SI, Lysionok IG, Mennicke J. Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions. International Journal of Algebra and Computation. 1997;7(1):1-24.
Adian, S. I., Lysionok, I. G., & Mennicke, J. (1997). Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions. International Journal of Algebra and Computation, 7(1), 1-24. https://doi.org/10.1142/S0218196797000022
Adian, S. I., Lysionok, I. G., and Mennicke, J. (1997). Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions. International Journal of Algebra and Computation 7, 1-24.
Adian, S.I., Lysionok, I.G., & Mennicke, J., 1997. Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions. International Journal of Algebra and Computation, 7(1), p 1-24.
S.I. Adian, I.G. Lysionok, and J. Mennicke, “Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions”, International Journal of Algebra and Computation, vol. 7, 1997, pp. 1-24.
Adian, S.I., Lysionok, I.G., Mennicke, J.: Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions. International Journal of Algebra and Computation. 7, 1-24 (1997).
Adian, SI, Lysionok, IG, and Mennicke, Jens. “Defining Relations and the Algebraic Structure of the Group SL2 over Integral Hamilton Quaternions”. International Journal of Algebra and Computation 7.1 (1997): 1-24.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar